How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 28194
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

I do not have a thyroid. I had it removed because I was hyperthyroid

Customer Question

I do not have a thyroid. I had it removed because I was hyperthyroid and then I could not taker the medicine for hyperthyroidism. That was 4 years ago. I lost 10 pounds and I feel
A little hyperactive. Is that mean I have to adjust the medicine to a smaller dose.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Basu replied 1 year ago.
Hi there,
This is Dr Basu, Experienced Specialist.
I am here to address your concerns and provide great service.
Yes most likely.
These are signs of hyperthyroid again.
And levothyroxine dose may be too much.
First the blood tests should be done and then reduce the dose per your doctor's advice.
Usually 25 mcg reduction at a time is recommended first.
Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please click on Excellent service so that the website allows me to assist you further :)

Related Medical Questions